Alert archive / Virginia / River Flood Warnings in 2021

River Flood Warning 17, NWS Wakefield, VA

March 28, 2021Southampton County, Virginia

NWS Wakefield, VA issued this river flood warning at Mar 28, 2021, 8:58 AM EDT for Southampton County, Virginia. It took effect at Mar 28, 2021, 2:00 PM EDT. It was in force for 7 hr.

The area

The outline as issued.

The facts

Issued
Mar 28, 2021, 8:58 AM EDT (12:58 UTC)
In effect from
Mar 28, 2021, 2:00 PM EDT
Expired
Mar 28, 2021, 8:54 PM EDT
In force
7 hr
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Flood severity
Minor

County Southampton County, VA

The radar

The Norfolk radar (KAKQ), 30 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nottoway River near Sebrell (SEBV2).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02047000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

687 
WGUS41 KAKQ 281258
FLWAKQ

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wakefield VA
858 AM EDT Sun Mar 28 2021

...The National Weather Service in Wakefield VA has issued a Flood 
Warning for the following rivers in Virginia...

  Nottoway River At Sebrell affecting Southampton County.

For the Chowan Basin...including Rawlings, Stony Creek, Sebrell, 
Lawrenceville, Emporia, Franklin...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 900 PM EDT.

&&


VAC175-290100-
/O.NEW.KAKQ.FL.W.0017.210328T1800Z-210329T0600Z/
/SEBV2.1.ER.210328T1800Z.210328T1800Z.210329T0000Z.NO/
858 AM EDT Sun Mar 28 2021

The National Weather Service in Wakefield has issued a

* Flood Warning for
  the Nottoway River At Sebrell.
* From this afternoon to late tonight.
* At 8:15 AM EDT Sunday the stage was 15.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 16.0 feet this afternoon. It will then 
  fall below flood stage this evening.
* Flood History...This crest compares to a previous crest of 16.1 
  feet on 04/04/2003.


&&

LAT...LON 3672 7720 3682 7720 3687 7709 3664 7695
      3660 7702

$$

44
2 follow-up statements
515 
WGUS81 KAKQ 281855
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
255 PM EDT Sun Mar 28 2021

...The Flood Warning continues for the following rivers in 
Virginia...

  Nottoway River At Sebrell affecting Southampton County.

For the Chowan Basin...including Rawlings, Stony Creek, Sebrell, 
Lawrenceville, Emporia, Franklin...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 200 AM EDT.

&&


VAC175-290600-
/O.CON.KAKQ.FL.W.0017.000000T0000Z-210329T0600Z/
/SEBV2.1.ER.210329T0000Z.210329T0000Z.210329T0000Z.NO/
255 PM EDT Sun Mar 28 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Nottoway River At Sebrell.
* Until late tonight.
* At 2:15 PM EDT Sunday the stage was 15.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 16.0 feet 
  this evening.
* Flood History...This crest compares to a previous crest of 16.1 
  feet on 04/04/2003.


&&

LAT...LON 3672 7720 3682 7720 3687 7709 3664 7695
      3660 7702

$$

44
763 
WGUS81 KAKQ 290054
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
854 PM EDT Sun Mar 28 2021

...The Flood Warning is cancelled for the following rivers in 
Virginia...

  Nottoway River At Sebrell affecting Southampton County.

VAC175-290200-
/O.CAN.KAKQ.FL.W.0017.000000T0000Z-210329T0054Z/
/SEBV2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
854 PM EDT Sun Mar 28 2021

...The Flood Warning for the Nottoway River At Sebrell has been 
cancelled...

The Flood Warning is cancelled for
  the Nottoway River At Sebrell.
* At 8:15 PM EDT Sunday the stage was 15.9 feet.
* Flood stage is 16.0 feet.
* Forecast...The river is expected to fall to 15.5 feet Monday 
  morning.


&&

LAT...LON 3672 7720 3682 7720 3687 7709 3664 7695
      3660 7702

$$

JM

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this river flood warning went out at Mar 28, 8:42 AM EDT, 16 minutes earlier.

Area forecast discussion, Mar 28, 8:42 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
842 AM EDT Sun Mar 28 2021

.SYNOPSIS...
A warm front lifts north of the area today with a strong cold
front crossing the region this evening. High pressure will be
over the region for the early part of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 430 AM EDT Sunday...

A warm from is lifting north across the area this morning.
Temperatures and dew points have climbed into the low-mid 60s across
southeast VA and northeast NC, leading to the development of
widespread fog. Fog is expected to dissipate shortly after sunrise.
In additions, thunderstorms have developed south of the warm
front, across central NC, and are expected to move north into
central VA before 8am this morning.

Showers and thunderstorms are expected to move north of the
area later this morning. Only isolated to scattered showers are
expected late this morning into early afternoon. Strong
southwest flow will begin this morning. SW winds will be
gusting to 35-45 mph this afternoon for several hours. With
some clearing in the cloud cover, temperatures should reach the
low to mid 80s. VA Piedmont and Eastern Shore will likely stay
in the mid to upper 70s with more cloud cover.

Later on this afternoon and into this evening, a strong cold front
will cross the region. SPC has most of our area in an enhance risk
for severe thunderstorms, with a slight risk for the Eastern Shore.
Increased instability is expected this afternoon with temperatures
reaching the low to mid 80s across eastern VA. At the same time, a
strong low-level jet with winds 60-70 kt will be over the region
this afternoon into early Sunday night. The threat for severe
storms will be later this afternoon west of I-95 to early Sunday
night for Hampton Roads and northeast NC. This will come when a
line convection develops along the cold front as it moves east
of the Blue Ridge. This is expected to be a thin line of
convection and move fairly quick. Main threat will be damaging
winds and hail. A tornado or two cannot be ruled out as the line
of storms quickly progresses southeast.

Since this line of convection is expected to move quickly
across the area, rain total will be 0.25"-0.50". However,
thunderstorms will likely produce brief heavy rain.

Drier and cooler air will filter in immediately following the
passage of the cold front this evening and tonight.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
As of 430 AM EDT Sunday...

Dry and cooler weather is expected for the first half of the work
week. High pressure will be centered over the region Monday then
slide off the coast Tuesday. Temperatures Monday morning will much
cooler with lows in the upper 30s west of I-95 to upper 40s at the
coast. High temperatures will be slight below average at 57-63F.
Monday night will be the coolest night. Low temperatures will drop
to the mid 30s to near 40s at the beaches. High pressure will be
centered just off our coast Tuesday with a weak southwest return
flow beginning. High temperatures could climb to near 70F by the
afternoon.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 340 AM EDT Sunday...

Mid to late week period still appears to marked by a pattern
shift, with east coast ridging to begin the period yielding to
a broad upper trough over the east coast late this week into
next weekend. Forecast period begins Wednesday morning with a
upper low over the Canadian Prairies pushing into eastern
Canada. Meanwhile, a weak southern stream shortwave will lift
along a coastal trough in place across the Carolinas Wed
morning. The Great Lakes low and its attendant sfc front cross
the area Wed through Wed night. Models are in decent alignment
with features, with only minor (typical) temporal and spatial
differences. Given timing, will keep thunder mention primarily
along and east of I-95 for now.

Strong CAA expected post-frontal...which ushers in markedly
cooler/drier air across our area for the late week period. Look
for highs falling back into the 50s (upper 40s far NW) for highs
Thu/Fri, with early morning lows in the 20s and 30s Fri and Sat
mornings. Remaining dry through the late week period into next
weekend, though temperatures only slowly warm back toward climo
normal Sat/Sun of next week.

&&

.AVIATION /13Z SUNDAY THROUGH THURSDAY/...
As of 830 AM EDT Sunday...

Shwrs/tstms over the next few hrs as a warm front lifts north
of the area. IFR ST/fog preceeds these storms and will likely
get scoured out as the storms pass. Expect improving CIGS/VSBYS
for a svrl hr period from late morning thru mid aftrn, although
shwrs will still be psbl. Gusty SW winds 20-35 kts) dvlp in the
warm sector this aftrn as well. Expect a sgnfcnt line of convection
with a strong cold front starting arnd 21Z across the Piedmont
exiting off the coast arnd 03Z. Timing puts these storms at RIC
arnd 22Z, SBY/PHF arnd 23Z-00Z, ORF/ECG 00Z-02Z.

Clrg skies with VFR conditions return late tonite and Mon as
high pres builds in from the west.

OUTLOOK:
VFR conditions thru Tues as high pressure builds into the area.
Low pressure tracks ne along the Mid Atlantic coast by mid week.

&&

.MARINE...
As of 345 AM EDT Sunday...

Latest obs reflect light E-SE flow this morning, with the sfc
warm front in the process of pushing back north across the local
area. The front will be north of the waters by midday. Winds
become SSW, and start to increase this aftn, owing to strong
pressure falls ahead of low pressure passing by well to our
north. Gusty S-SW winds this aftn ahead of an expected broken
line of strong to locally severe showers and t-storms. SCA
flags remain in place for later this morning through Monday
morning.

Strong cold front crosses the waters after 6pm this evening into
late tonight, preceded by a narrow squall line of showers and
embedded T-storms. Expect predominate SCA conditions, but with
strong pressure falls on the order of 6-9mb tonight, expect a
few gusts up to 35 kt possible, especially over northern waters
after 18z/2pm EDT. For the moment, our plan is still to handle
any convectively-induced gusts >34 kt with SMW. Following the
front, another potential for a brief period of Gale Force
gusts, especially over elevated terminals in the Bay and over
the open ocean as strong cold air advection ensues late tonight
and overnight. Local wind probs are indicating a 50-60% chance
of Gale Force gusts around Buoy 09, with lower probabilities in
the Bay and points south of Chincoteague. Therefore, will
maintain SCA for the time being for all waters through this
period. A short-fused Gale Warning could be needed late tonight
into Monday morning, though convective nature of these winds
could also argue for an SMW. Will allow day crew one more
opportunity to reassess later today.

Either way, winds ramp down slowly Mon morning into the aftn,
with high pressure building over the region. Winds back around
to SE or S flow through midweek, with another southern stream
system approaching from the eastern Gulf and Carolinas late Tue
into Wed.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Dense Fog Advisory until 9 AM EDT this morning for ANZ630>638-
     650-652-654-656-658.
     Small Craft Advisory until 10 AM EDT Monday for ANZ633-635>638.
     Small Craft Advisory until 1 PM EDT Monday for ANZ630>632-634-
     650-652-654.
     Small Craft Advisory from 1 PM this afternoon to 1 PM EDT
     Monday for ANZ656-658.

&&

SYNOPSIS...MPR
NEAR TERM...CP
SHORT TERM...CP
LONG TERM...MAM
AVIATION...MPR
MARINE...MAM
Hazardous weather outlook, Mar 28, 6:25 AM EDT, 2 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
625 AM EDT Sun Mar 28 2021

MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092-
093-095>100-509>525-291030-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward-
Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-
Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick-
Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex-
Mathews-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-
Accomack-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
625 AM EDT Sun Mar 28 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Today and tonight.

Thunderstorms are expected to develop along a cold front and cross
the area late today. Some storms may be strong to severe. Damaging
wind gusts and large hail will be the main threats, but a tornado or
two cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Mar 28, 5:01 AM EDT, 3 hours 57 minutes before
Special Weather Statement
National Weather Service Wakefield VA
501 AM EDT Sun Mar 28 2021

NCZ012>017-030>032-102-VAZ075>078-081>090-092-093-095>100-517>525-
281300-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Westmoreland-Richmond-
Northumberland-Lancaster-Prince George-Charles City-New Kent-
Gloucester-Middlesex-Mathews-Greensville-Sussex-Surry-James City-
Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-
Virginia Beach-Accomack-Western King William-Eastern King William-
Western King and Queen-Eastern King and Queen-Western Essex-
Eastern Essex-York-Newport News-Hampton/Poquoson-
Including the cities of Margarettsville, Ahoskie, Corapeake,
Elizabeth City, Horseshoe, Lilly, Sharon, Knotts Island, Quitsna,
Edenhouse, Merry Hill, Midway, Windsor, Cape Colony, Edenton,
Hancock, Macedonia, Mavaton, Saint Johns, Valhalla, Jacocks,
Woodville, Corolla, Sandy Point, Westmoreland, Colonial Beach,
Leedstown, Oak Grove, Potomac Beach, Potomac Mills,
Naylors Beach, Downing, Emmerton, Ethel, Farnham, Haynesville,
Kennard, Lewisetta, Alfonso, Beanes Corner, Brook Vale,
Kilmarnock, Lancaster, Lively, Regina, Petersburg, Hopewell,
Barnetts, Wayside, Roxbury, Bottoms Bridge, Browns Corner,
Mountcastle, New Kent Airport, Orapax Farms, Quinton,
Talleysville, Achilles, Glass, Gloucester Point, Maryus, Naxera,
Ordinary, Severn, Grafton, Harmony Village, Church View, Cooper,
Healys, Jamaica, Nesting, Bavon, New Point, New Point Comfort,
Peary, Emporia, Wakefield, Barham, Gwaltney Corner,
Bacons Castle, Chippokes State Park, Hog Island Game Reserve,
Poolesville, Booth Fork, Williamsburg, Franklin, Carrsville,
Lees Mill, Benns Church, Bethel Church, Carrollton, Lawson,
Longview, Downtown Norfolk, Ghent, Norfolk International Arpt,
Norfolk NAS, Norview, Ocean View, Wards Corner, Chuckatuck,
Cleopus, Crittenden, Deanes, Downtown Suffolk, Driver, Elwood,
Mount Pleasant, Bowers Hill, Chesapeake Airport, Deep Creek,
Fentress, Great Bridge, Greenbrier, Back Bay, Bayside,
Cape Henry, Dam Neck, Gallups Corner, Kempsville, London Bridge,
Chincoteague, Wallops Island, Melfa, Exmore, Cape Charles,
Cheapside, Fishermans Island, Kiptopeke, Kiptopeke State Park,
Plantation, Aylett, King William, West Point, Beazley, Biscoe,
Henley Fork, Indian Neck, Newtown, Owenton,
Saint Stephens Church, King And Queen Court House, Tappahannock,
Dunnsville, Tabb, Beaconsdale, Denbigh, Fort Eustis,
Hilton Village, Lee Hall, Menchville, Newport News,
Buckroe Beach, Fort Monroe, Fox Hill, Grand View, Hallwood,
Hampton, and Langley AFB
501 AM EDT Sun Mar 28 2021

Dense fog has developed across northeastern North Carolina and the
Virginia Tidewater early this morning. Visibility will continue
to range between one quarter to one half mile. Motorists should be
alert for rapidly changing conditions. Slow down, allow extra
time to reach your destination, and use low-beam headlights only.
Special weather statement, Mar 28, 7:26 AM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Wakefield VA
726 AM EDT Sun Mar 28 2021

NCZ012>014-030-VAZ092-281215-
Hertford-Northampton-Bertie-Gates-Southampton-
726 AM EDT Sun Mar 28 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BERTIE...
NORTHAMPTON...HERTFORD...WEST CENTRAL GATES...SOUTHEASTERN
GREENSVILLE...AND SOUTHEASTERN SOUTHAMPTON COUNTIES...THE CITY OF
FRANKLIN AND THE SOUTHWESTERN CITY OF SUFFOLK...

At 725 AM EDT, strong thunderstorms were clustered near Rich Square,
moving east at 40 mph.

Wind gusts in excess of 30 mph and pea size hail are possible with
these storms. In addition...Rainfall amounts of up to 1 inch are
possible with these storms.

Locations impacted include...
Ahoskie, Murfreesboro, Garysburg, Rich Square, Aulander, Boykins,
Chowan University, Conway, Woodland, Winton, Seaboard, Lewiston
Woodville, Cofield, Newsoms, Powellsville, Roxobel, Colerain,
Harrellsville, Como and Union.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

LAT...LON 3606 7733 3609 7731 3610 7724 3611 7723
      3616 7726 3621 7739 3624 7738 3632 7744
      3631 7751 3650 7762 3655 7745 3654 7730
      3655 7736 3657 7736 3667 7696 3656 7693
      3622 7674 3620 7675 3606 7732
TIME...MOT...LOC 1125Z 249DEG 33KT 3630 7736

GINGRICH
Special weather statement, Mar 28, 8:03 AM EDT, 55 minutes before
Special Weather Statement
National Weather Service Wakefield VA
803 AM EDT Sun Mar 28 2021

NCZ013-014-016-VAZ092-093-096-097-281245-
Hertford-Camden-Gates-Isle of Wight-Southampton-Suffolk-Chesapeake-
803 AM EDT Sun Mar 28 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
PASQUOTANK...NORTHWESTERN CAMDEN...NORTHEASTERN NORTHAMPTON...
NORTHWESTERN HERTFORD...GATES...SOUTHWESTERN ISLE OF WIGHT...AND
SOUTHEASTERN SOUTHAMPTON COUNTIES...THE SOUTHWESTERN CITY OF
CHESAPEAKE...THE CITY OF FRANKLIN AND THE CITY OF SUFFOLK...

At 802 AM EDT, strong thunderstorms were clustered near Como, or 10
miles northeast of Murfreesboro, moving east at 40 mph.

Wind gusts in excess of 30 mph and pea size hail are possible with
these storms. In addition...Rainfall amounts of up to 1 inch are
possible with these storms.

Locations impacted include...
Franklin, Murfreesboro, Windsor, Courtland, Gatesville, Downtown
Suffolk, Holland, Chesapeake, Suffolk, Gates, Winton, Cofield,
Newsoms, Como, Hunterdale, Carrsville, Roduco, Whaleyville, Corapeake
and Kings Fork.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

LAT...LON 3648 7711 3647 7708 3648 7707 3650 7707
      3650 7709 3651 7708 3652 7709 3652 7713
      3668 7722 3687 7653 3652 7633 3649 7646
      3651 7649 3648 7649 3633 7703
TIME...MOT...LOC 1202Z 250DEG 35KT 3653 7696

GINGRICH
Special weather statement, Mar 28, 8:45 AM EDT, 13 minutes before
Special Weather Statement
National Weather Service Wakefield VA
845 AM EDT Sun Mar 28 2021

VAZ092-093-096-097-281330-
Isle of Wight-Southampton-Suffolk-Chesapeake-
845 AM EDT Sun Mar 28 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HERTFORD...NORTHWESTERN
GATES...SOUTHWESTERN ISLE OF WIGHT...AND SOUTHEASTERN SOUTHAMPTON
COUNTIES...THE WEST CENTRAL CITY OF CHESAPEAKE...THE CITY OF FRANKLIN
AND THE CITY OF SUFFOLK...

At 845 AM EDT, a strong thunderstorm was located near Franklin,
moving northeast at 40 mph.

Wind gusts in excess of 30 mph and pea size hail are possible with
this storm. In addition...Rainfall amounts of up to 1 inch are
possible with this storm.

Locations impacted include...
Franklin, Windsor, Boykins, Downtown Suffolk, Holland, Chesapeake,
Suffolk, Isle Of Wight, Newsoms, Hunterdale, Carrsville, Whaleyville,
Kings Fork, Zuni, Suffolk Airport, Bethel Church, Wilroy, Sunbeam,
Lees Mill and Kilby.

LAT...LON 3656 7721 3698 7670 3664 7638 3655 7681
      3654 7692
TIME...MOT...LOC 1245Z 240DEG 36KT 3660 7696

44

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 1:08 AM EDTMarine Dense Fog AdvisoryAKQ8 hr
Mar 28, 8:03 AM EDTSpecial Weather StatementAKQCity of Franklin, City of Suffolk42 min
Mar 28, 8:45 AM EDTSpecial Weather StatementAKQIsle of Wight, City of Franklin, City of Suffolk45 min
Mar 28, 9:08 AM EDTMarine Dense Fog AdvisoryAKQ52 min
Mar 28, 5:23 PM EDTSpecial Marine WarningAKQ66 min

Nearby

River Flood Warnings in Virginia, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.